Question by Darlin’: How to live with Chronic Migraine Headaches?
Suffered a trama in 1992 & now on disability due to Migraine Headaches. This trama was physical & very emotional. I was 45 years old & to start Migrains at this age is unusual. Didn’t talk for six months after this trama & when I did start talking the headaches came on fast & fourious. I’m allergy pron. Extreamly sencitive to ALL sences; light, sound, smells, touch, taste. Always seek low light, quiet, clean, few people in motion. I do consentrate intently & this helps get me though pain as does physical activity. Tulane has been GREAT for me with Dr. Debra G. Elliott. However, Katrina sent her north to LSU in Shreveport. She knows her stuff with me. Yet, I still seek knowledge on this painful topic that has changed my life.
Answer by young old man
I feel for you !! I also suffer from chronic migraines , it started when I was 18 and now I’m 58 and it continues …I suffer 3 days out of four on a continues basis … I will tell you what I know and hope you can use some thing .
After all this years , I thought it was tension head aches , but little by little I narrowed it down … first I just found that the cause is from tight veins in the brain versus the ones that are swollown , so if blood does not rush through it hurts , I found that working and having the head down so as to increase the blood flow it relives my pain ( as bending over , working in construction ) .
Second I found that my migraine is the extention of a uncontralled headache , lets say a triger , each time there is a weather change between low and high presure, my sinuses begin to ache and I have to imidiatly take medicine to stop the triger effect , if I loose that window it will develope into a migrane …. for days .
My sistem of controling is somewhat lame , I take two pills of tylanoll for migrane , with a pill or two of sudafed advanced which is for the sinuses , a blue box , I have also prescription pills , but I find them with strong side efects and very expencive , the problem with over the counter pills is that after a wile it becomes headaches from lack of pills and have to bite the bulet untill the system flushes of the medicine rebound , then have to start the treatment again , and after that find some reason to live ,and good luck to you …
What do you think? Answer below!